# SDR SWIA202310020911

- Difficulty date: September 11, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N185SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000600
- Aircraft time: 19,244 hours, 11,967 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SEAT TRACK SECTION FR 23-34 HAS GOUGING AT FR 23, 24, 25, 27, 28, 30, 31, AND 33.   (C-CHECK RO 9/29/2023)   REMOVED AND REPLACED RH IB SEAT TRACK AT FR 23-34. REF EMB SRM 51-40-08. REPLACED WITH NEW SEAT TRACK, NO CHANGE TO WEIGHT AND BALANCE REQUIRED.
